# SDR CALA2019040100508

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6299 A-36-016 R2 DOOR SILL HAS AREAS OF CORROSION AFT CORNER REMOVED AND REPLACED R2 DOOR SILL IAW A320 SRM 51-72-11-911-001. RESTORED SURFACE PROTECTION IAW A320 SRM 51-75-12 ADD EMP:V918901
